Riemann-Roch theorems via deformation quantization, I

P. Bressler*, R. Nest, B. Tsygan

*Corresponding author for this work

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We deduce the Riemann-Roch type formula expressing the microlocal Euler class of a perfect complex of D-modules in terms of the Chern character of the associated symbol complex and the Todd class of the manifold from the Riemann-Roch type theorem for periodic cyclic cocycles of a symplectic deformation quantization. The proof of the latter is contained in the sequel to this paper.

Original languageEnglish (US)
Pages (from-to)1-25
Number of pages25
JournalAdvances in Mathematics
Volume167
Issue number1
DOIs
StatePublished - Apr 15 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Riemann-Roch theorems via deformation quantization, I'. Together they form a unique fingerprint.

  • Cite this